For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 1, 2016, Pages 171-178                                                                DOI:10.11948/2016014
Some new integral inequalities of Hermite-Hadamard type for $\boldsymbol{(\alpha,m;P)}$-convex functions on co-ordinates
Shu-Ping Bai,Feng Qi,Shu-Hong Wang
Keywords:$(\alpha;m;P)$-convex function on co-ordinates; integral inequality of Hermite--Hadamard type.
Abstract:
      In the paper, the authors introduce the notion ``$(\alpha,m.P)$-convex function on co-ordinates' and establish new integral inequalities of Hermite--Hadamard type for $(\alpha,m.P)$-convex functions on co-ordinates in a rectangle from the plane $\mathbb{R}_0\times\mathbb{R}$.
PDF      Download reader